# SDR CALA2024112801342

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AERODESIGNINC
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK M1674 FAIL ON FUNCTIONAL CHECK (REF: AAR NR 1000019522) REMOVED AND INSTALLED NEW EMERGENCY LIGHTING BATTERY PACK M1674 IAW B737 AMM 33-51-06-960-805. OPS CHECK GOOD.
